# SDR UIEA2024062000559

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 109,025 hours, 19,179 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 115132409040
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT ELT INOP ( EMERGENCY LOCATOR TRANSMITTER (ELT), SURVIVAL TYPE ELTS )( REMOVED AND REPLACED LAV PORTABLE ELT IAW AMM 25-63-03. OPS CHECKS GOOD. THIS CLEARS MDDR 211017. MCC NOTIFIED. PLACARDS REMOVED. )
